# SDR SCNA20170608089

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 35,790 hours, 16,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  FOUND BROKEN SMOKE GOGGLES ON CAPTAIN`S AND JUMPSEAT POSITIONS. REPLACED PIN ON CAPTAIN`S SMOKE GOGGLES AND FOUND TO BE SERVICABLE.  REPLACED OBSERVERS SEAT SMOKE GOGGLES.
